Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Done back surgeries, knee replacement. Is my heart rate normal?

I am 50 yrs old, 5 10 tall and weigh 235. I was an athlete, jogged and played basketball until i was 45. I have had 4 back surgeries and a total knee replacement within the last 6yrs. I do walk 2 miles twice a week, and I am on light BP and cholesterol meds. My resting heart rate is normally around 100-108. It still feels a little fast to me. Is this normal or do I need to see my Doctor?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
as you told your resting heart rate is more , what anti hypertension medicine you are using, because some anti HTN drugs cause reflux tachy caridia like amlodepine. So consult your physician and evaluate for resting tachycardia because other causes like anemia , hyperthyriodism and so on can cause.
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor